Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Products 1-2 of 2
Show
Sine Off  maximum strength non drowsy caplets , Cough and Cold
Retail: $6.72
Our Price:$5.36
Availability: In Stock
Sine-Off

    MANUFACTURER: HOGIL PHARMACEUTICAL CORP. INDICATIONS: Features Of Sine-Off Maximum Strength Non Drowsy Relief Caplets: May Temporarily Relieve: Sinus Pain. Headache. Pressure. Nasal Congestion. Sinus Congestion. Sine-Off Maximum Strength Non Drowsy Relief Caplets Contains two active ingredients. Acetaminophen 500 mg - Pain reliever. Phenylephrine HCI 5 mg - Nasal decongestant. INGREDIENTS: Active Ingredients: Acetaminophen 500 mg, Phenylephrine HCI 5 mg. Inactive Ingredients: Cellulose, corn...

    Sine-Off Caplets Sinus/Cold Medicine (New Formula) - 24 Each
    Retail: $6.72
    Our Price:$5.36
    Availability: In Stock
    Sine-Off

      MANUFACTURER: HOGIL PHARMACEUTICAL CORP. INDICATIONS: Sine-Off Caplets Sinus/Cold Medicine temporarily relieves the following symptoms associated with hay fever and respiratory allergies: runny nose; sneezing; itching of the nose or throat; itchy, watery eyes; nasal and sinus congestion; sinus pain; headache; reduces fever. Strong, fast relief. INGREDIENTS: Active Ingredients: Per Caplet: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg. Inactive Ingredients:...